# SDR REXA2024111401478

- Difficulty date: October 31, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 45,928 hours, 35,810 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313801
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FRAME REMOVAL: CORROSION ON STGR23R AT FS379.00 WAS FOUND. DUE TO EXCESSIVE DAMAGE ON STGR 23RH AT FS379 WAS REPAIRED PER CRJ700 SRM 53-00-03-201-001-A01
